Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A characterization of function rings with Boolean domain

Author: Andrew B. Carson
Journal: Proc. Amer. Math. Soc. 121 (1994), 13-24
MSC: Primary 16S60; Secondary 03C60
MathSciNet review: 1174487
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In §1 we characterize (effectively in terms of omitted logical types) those countable rings that can be represented as certain specified functions from their Boolean spectra to some member of a universal class of indecomposable rings that has the amalgamation property. In §2 we show that this characterization fails for uncountable rings and give an alternate (although less interesting) one that does hold for all cardinalities.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16S60, 03C60

Retrieve articles in all journals with MSC: 16S60, 03C60

Additional Information

PII: S 0002-9939(1994)1174487-0
Keywords: Function rings, Boolean domain, indecomposable range, characterization
Article copyright: © Copyright 1994 American Mathematical Society